MathSciNet Relay Station
MathSciNet bibliographic data
MR2069166 54C35 (20C15 46J10)
Bukhshtaber, V. M.; Ris, E. G. Rings of continuous functions, symmetric products, and Frobenius algebras. (Russian) ; translated from Uspekhi Mat. Nauk 59 (2004), no. 1(355), 125--144 Russian Math. Surveys 59 (2004), no. 1, 125–145
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement